RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2009, Volume 9, Issue 2, Pages 30–37 (Mi vngu171)  

This article is cited in 1 scientific paper (total in 1 paper)

On Constructive Models of Theories with Linear Rudin–Keisler Ordering

A. N. Gavryushkin

Novosibirsk State University

Abstract: Syntactical characterisation of the class of Ehrenfeucht theories was got in [1] by Sudoplatov. It was proved that one can set any Ehrenfeucht theory by a finite pre-ordering (Rudin–Keisler pre-ordering) and a function from this pre-ordering to the set of natural numbers as parameters.
One of the main results of the paper is the next one. For all $1\leqslant n\in\omega$ there exists an Ehrenfeucht theory $T_n$ such that $RK(T_n)\cong L_n$, all quasi-prime models of $T_n$ have no computable presentations, there exists computably presentable model of $T_n$.
[1] Sudoplatov, S. V., Complete Theories with Finitely Many Countable Models // Algebra and Logic. 2004. Vol. 43. No. 1. P. 62–69.

Full text: PDF file (216 kB)
References: PDF file   HTML file
UDC: 510.53+510.67
Received: 01.12.2008

Citation: A. N. Gavryushkin, “On Constructive Models of Theories with Linear Rudin–Keisler Ordering”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 9:2 (2009), 30–37

Citation in format AMSBIB
\Bibitem{Gav09}
\by A.~N.~Gavryushkin
\paper On Constructive Models of Theories with Linear Rudin--Keisler Ordering
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2009
\vol 9
\issue 2
\pages 30--37
\mathnet{http://mi.mathnet.ru/vngu171}


Linking options:
  • http://mi.mathnet.ru/eng/vngu171
  • http://mi.mathnet.ru/eng/vngu/v9/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, “On autostability of almost prime models relative to strong constructivizations”, Russian Math. Surveys, 65:5 (2010), 901–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:100
    Full text:40
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019